# SDR 3144032703

- Difficulty date: March 27, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N5226R
- Make and model: Snias AS350B3
- Aircraft serial: 3144
- Aircraft time: 1,925 hours, 7,191 cycles
- Engine: Tmeca ARRIEL1B
- Engine time: 1,526 hours, 3,304 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 150201182
- Part serial: 167573
- Condition: Inoperative
- Location: Cockpit
- Part time: 27 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALTITIUDE INDICATOR INOP.
